周期積分の積公式について  [in Japanese]

Access this Article

Search this Article

Author(s)

Journal

  • SUGAKU

    SUGAKU 47(3), 224-240, 1995-07-28

    The Mathematical Society of Japan

References:  47

Cited by:  1

Codes

  • NII Article ID (NAID)
    10002850837
  • NII NACSIS-CAT ID (NCID)
    AN00125036
  • Text Lang
    JPN
  • Article Type
    Journal Article
  • ISSN
    0039470X
  • NDL Article ID
    3622927
  • NDL Source Classification
    MA3(代数学)
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z15-25
  • Data Source
    CJP  CJPref  NDL  J-STAGE 
Page Top